消息
loading
Littlewood–Paley–Stein type square functions based on Laguerre semigroups

Author: Szarek Tomasz  

Publisher: Springer Publishing Company

ISSN: 0236-5294

Source: Acta Mathematica Hungarica, Vol.131, Iss.1-2, 2011-04, pp. : 59-109

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We investigate g-functions based on semigroups related to multi-dimensional Laguerre function expansions of convolution type. We prove that these operators can be viewed as Calderón–Zygmund operators in the sense of the underlying space of homogeneous type, hence their mapping properties follow from the general theory.